# SDR SWIA201436001

- Difficulty date: January 11, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 37,091 hours, 47,746 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, CABIN PRESSURE DESCENDS GREATER THAN 2000 FEET PER MINUTE FOLLOWED BY A GREATER THAN 2000 FEET PER MINUTE CLIMB.  RATE STABILIZES AFTER POWER REDUCTION & ABOVE 10,000 FT MSL.  FLT 7387 REPLACED MANUAL CONTROLLER IAW AMM & ALTITUDE ECU IAW AMM.  PN 912R0201, SN ON 01055, SN OFF 890, PN: 22201T011400, SN ON 381 & SN OFF 249.
